# SDR CA071221012

- Difficulty date: August 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Clogged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THIS SDR IS BEING RAISED TO ADVISE OF A QUALITY ESCAPE REPORTED. DUE TO THE USE IMPROPER MATERIALS AND PROCEDURES, THE COOLING PASSAGES OF SOME HP TURBINE BLADES WERE INADVERTANTLY BLOCKED BY BLASTING MEDIA DURING THE CLEANING PROCESS AT SHOP VISIT. THESE BLADES WERE THEN INSTALLED ON A NR OF ENGINES AND RELEASED TO THE FIELD FOR SERVICE.  THERE HAVE BEEN (2) CASES OF THESE BLADES SUBSEQUENTLY FRACTURING IN SERVICE DUE TO OVERHEATING, ENGINES AV0063 AND 120308.   HAVE ACKNOWLEGED THE QUALITY ESCAPE AND TAKING REMEDIAL ACTION TO ADDRESS OTHER AFFECTED ENGINES.  WILL BE ADVISED OF FURTHER OCCURANCES IN THE FIELD. (TC NR 20071221012)
